ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об эквивалентных формах условия Лопатинского для гиперболических уравнений второго порядка

Айрапетян, Р. Г. (1978) Об эквивалентных формах условия Лопатинского для гиперболических уравнений второго порядка. ՀՍՍՀ ԳԱ Զեկույցներ, 67 (1). pp. 18-24. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1212Kb

Item Type:Article
Additional Information:Երկրորդ կարգի հիպերբոլական հավասարումների համար Լոպատինսկու պայմանի համարժեք ձևակերպումների մասին։ On Equivalent forms of Lopatinsky Condition for Second Order Hyperbolic Equations.
Uncontrolled Keywords:Հայրապետյան Ռ. Գ., Hairapetian R. G.
Subjects:Q Science > QA Mathematics
ID Code:3907
Deposited By:NAS Reports
Deposited On:09 Oct 2012 15:09
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page